Humira and Tingling in hands or feet - from FDA reports
There is no Tingling in hands or feet reported by people who take Humira yet. We study 2,148 people who have side effects while taking Humira from FDA. Find out below who they are, when they have Tingling in hands or feet and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Humira has active ingredients of adalimumab. It is often used in rheumatoid arthritis. (latest outcomes from Humira 360,597 users)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood cholesterol, high blood pressure, stress and anxiety, attention deficit hyperactivity disorder, insomnia (latest reports from 524 Tingling in hands or feet patients).
On Feb, 16, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet when taking Humira?
- Check symptoms - is tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Humiraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tingling in hands or feetTingling in hands or feet
Could your condition cause Tingling in hands or feetTingling in hands or feet
Can you answer these questions?
I have been taking Humira for three years. I am now experiencing gout and tendinitis. I do not eat any of the foods that normally cause gout or drink alcohol often. Anyone else experiencing this with Humira
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
You may be interested in these reviews
I started taking Humira on April 27,2012. By December my hip had collapsed and I eventually had a full left hip replacement in 6/14 (went to several professionals before seeing an orthapedic specialist). I stayed on the Humira and tomorrow I am going to talk to a surgeon about a complete right ...
I've been taking Etodolac for only 4 days and tonight felt numbness and tingling in my feet while in a recliner. Is this a normal side effect? As I walked around some of the numbness left, but some tingling remained.